Facebook Pixel
EmpowHER Guest

Morning after pills

By Anonymous May 11, 2010 - 6:43am
Rate This

Does intermenstrual bleeding indicate that morning after pill's effectiveness? I took morning after pills after three days after my period finish and have light spotting. When should i expect my next period to come?

Add a Comment2 Comments

Hi Anonymous-
According to studies done at Princeton University, you should most likely have a normal period within a month of emergency contraception, although your cycle might be off, meaning a week early or a week late: http://ec.princeton.edu/questions/ecmenses.html

We have articles and discussions on this topic as well: http://www.empowher.com/media/reference/emergency-contraception-more-treatment-options-women

I hope this helps answer your question. Thanks for writing and good luck to you.

May 12, 2010 - 7:03am
EmpowHER Guest
Anonymous (reply to Cary Cook BSN RN)

Thank you very much, this information really helps.

May 12, 2010 - 7:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.